# SDR ASAA2022070238914

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 827 hours, 256 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 632160643
- Part serial: 1323
- Condition: Faulty
- Location: #2 Engine
- Part time: 826 hours, 255 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"BLEED " LT ILLUMINATED AFTER ENG START. V-LIST ACCOMP LT RETURNED. R BLEED DUCT @ 0- PSI. GROUNDED - YES. REMOVED & REPLACED #2 ENG PRSOV PER B737-9 AMM 36-11-04. OPS & LEAKS CHECK GOOD. CLEARS MAINT MESSAGE.
